| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that port needle tubing is breaking above the hub.Patient had to be re-accessed.Additional information: patient experienced some blood loss.Patient had delay and interruption of chemo and fluids.Some breakdown of skin from multiple dressing changes.The line also needed to have tpa instilled at least once due to clotting off.Patient is currently at home receiving blinatumomab and we had to start a picc line.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is confirmed; however, the exact cause could not be determined.One 20ga x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed the sample was returned with the safety mechanism engaged and the luer hub was observed to be missing.Biological residue was observed within the tube.Microscopic inspection of the fracture surface exhibited striated patterns and radiating tear marks.The investigation findings are indicative of flexural fatigue-based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors may have contributed.The device is a supplied component and the supplier has been notified of this event; reference this complaint will be recorded for future trending and monitoring purposes.